# SDR UALA2012082804820

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,055 hours, 14,356 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B0182
- Condition: Fire
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EEC ISSUE, RTFL  SMALL FIRE REPORTED FROM NR 4 BRAKE ASSY, COCKPIT INDICATION 9 UNITS, FUSE DID NOT MELT.  REPLACED NR 4 REAR BRAKE ASSY REF MM DUE TO OVERHEAT AND REPORTED BRAKE FIRE.
